Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Knot concordance and Heegaard Floer homology invariants in branched covers

J Elisenda Grigsby, Daniel Ruberman and Sašo Strle

Geometry & Topology 12 (2008) 2249–2275
Bibliography
1 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue", Progr. Math. 62, Birkhäuser (1986) 181 MR900252
2 J C Cha, C Livingston, Unknown values in the table of knots (2005) arXiv:math/0503125
3 J C Cha, C Livingston, Knotinfo table of knot invariants (2006)
4 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. $(2)$ 157 (2003) 433 MR1973052
5 T D Cochran, K E Orr, P Teichner, Structure in the classical knot concordance group, Comment. Math. Helv. 79 (2004) 105 MR2031301
6 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
7 J E Grigsby, Combinatorial description of knot Floer homology of cyclic branched covers (2006) arXiv:math/0610238
8 J E Grigsby, Knot Floer homology in cyclic branched covers, Algebr. Geom. Topol. 6 (2006) 1355 MR2253451
9 S Jabuka, S Naik, Order in the concordance group and Heegaard Floer homology, Geom. Topol. 11 (2007) 979 MR2326940
10 B J Jiang, A simple proof that the concordance group of algebraically slice knots is infinitely generated, Proc. Amer. Math. Soc. 83 (1981) 189 MR620010
11 R C Kirby, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
12 D A Lee, R Lipshitz, Covering spaces and $\mathbb{Q}$ gradings on Heegaard Floer homology (2006) arXiv:math/0608001
13 A Levine, On knots with infinite smooth concordance order (2008) arXiv:0805.2410
14 P Lisca, Lens spaces, rational balls and the ribbon conjecture, Geom. Topol. 11 (2007) 429 MR2302495
15 P Lisca, Sums of lens spaces bounding rational balls, Algebr. Geom. Topol. 7 (2007) 2141 MR2366190
16 C Livingston, S Naik, Obstructing four-torsion in the classical knot concordance group, J. Differential Geom. 51 (1999) 1 MR1703602
17 C Livingston, S Naik, Knot concordance and torsion, Asian J. Math. 5 (2001) 161 MR1868169
18 C Manolescu, B Owens, A concordance invariant from the Floer homology of double branched covers, Int. Math. Res. Not. IMRN (2007) 21 MR2363303
19 C Manolescu, P Ozsváth, S Sarkar, A Combinatorial Description of Knot Floer Homology (2006) arXiv:0607691
20 C Manolescu, P Ozsváth, Z Szabó, D Thurston, On combinatorial link Floer homology, Geom. Topol. 11 (2007) 2339 MR2372850
21 B Owens, S Strle, Rational homology spheres and the four-ball genus of knots, Adv. Math. 200 (2006) 196 MR2199633
22 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
23 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
24 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
25 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
26 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial (2005) arXiv:math/0512286
27 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
28 J Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math/0306378
29 J Rasmussen, Khovanov homology and the slice genus, to appear in Invent. Math. (2004) arXiv:math/0402131v1
30 J Rasmussen, Knot polynomials and knot homologies, from: "Geometry and topology of manifolds", Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 261 MR2189938
31 S Sarkar, J Wang, A Combinatorial Description of Some Heegaard Floer Homologies (2006) arXiv:math/0607777
32 B The PARI Group, PARI/GP, version \tt2.3.1 (2005)
33 V Turaev, Torsion invariants of $\mathrm{Spin}^c$–structures on $3$–manifolds, Math. Res. Lett. 4 (1997) 679 MR1484699